# SDR QXEA9700624

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ELEVATOR TRAILING EDGE IS DELAMINATED.  REPAIRED PER F-28 SRM 51-70-00 PAGE 11, PARA 7B (6C) FIG (6B) AND PAGE 17 (L) REPAIR 3F FIG 1B.
